# SDR HALA0800003

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,268 hours, 15,956 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FIRE LOOP 2 EICAS MESSAGE.  TROUBLESHOT PER FIM 26-15-00 FIGURE 103.  RESEATED NR 2 FIRE DETECTOR CARD.  SYSTEM NOW TESTS OK.  OK PER FIM.
